# SDR TAMF20090024S

- Difficulty date: March 22, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION WAS FOUND CORROSION ON WING LOWER SKIN STA WS 694.2 WITH REAR SPAR, LT.  REPAIR ACCOMPLISHED IAW EWO 767 57-053 AND BOEING SR 1-1251347105.
